advertisement
Question
Posted by: Es | 2010/04/13

Eglynol

Was put on Eglynol by psychiatrist but went off it - I thought it was making me drowsy - is it used for depression or anxiety - now on Lexamill and feel like death - am suffering from paradoxial anxiety - do I keep on with the Lexamill - is my third week - just so tired of feeling anxious every day

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I agree with Liza - I wonder, seriously, about whether any psychiatrist who prescribes Eglonyl for Depression ( as it is NOT an antidepressant ) was adequately trained. I'd suggest getting a second opinion from a different psychiatrist who recognizes this pharmacological fact.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Liza | 2010/04/13

I would suggest that you get a second opinion at a different psychiatrist. I''m always wary of doctors who prescribe Eglynol for depression and anxiety. Studies have shown that it doesn''t have significant anti-depressive effects. Wikipedia actually classifies Eglynol as an anti-psychotic - not an antidepressant. And since the Lexamil doesn''t seem to be working, you should perhaps try something else. (3 weeks is long enough to decide that it isn''t working or has too many side-effects)

Good Luck
Liza

Reply to Liza
Posted by: cybershrink | 2010/04/13

I agree with Liza - I wonder, seriously, about whether any psychiatrist who prescribes Eglonyl for Depression ( as it is NOT an antidepressant ) was adequately trained. I'd suggest getting a second opinion from a different psychiatrist who recognizes this pharmacological fact.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement